Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A kinematical treatment of some theorems on normal rectilinear congruences


Author: Charles H. Rowe
Journal: Trans. Amer. Math. Soc. 31 (1929), 919-930
MSC: Primary 53A17
MathSciNet review: 1501522
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A17

Retrieve articles in all journals with MSC: 53A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501522-4
PII: S 0002-9947(1929)1501522-4
Article copyright: © Copyright 1929 American Mathematical Society